Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Zur Gruppentheorie mit Anwendungen auf die Theorie der linearen homogenen Differentialgleichungen


Author: Alfred Loewy
Journal: Trans. Amer. Math. Soc. 5 (1904), 61-80
MSC: Primary 34A30; Secondary 34A25
MathSciNet review: 1500661
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A30, 34A25

Retrieve articles in all journals with MSC: 34A30, 34A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1904-1500661-4
Article copyright: © Copyright 1904 American Mathematical Society